# SDR SWIA2024082600612

- Difficulty date: June 12, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED FS333.00 BETWEEN STGR1R & 2R. (MARKED)     (C-CHECK RO 8/24/2024)    PERFORMED REPAIR AT FS333.00 BETWEEN STGR 1R AND 2R REF. REO 690-53-21-1792 REV.-- ISSUED 2024-07-04 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
